# SDR CA111007001

- Difficulty date: October 5, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Snias AS350D
- Aircraft time: 10,290 hours
- Engine: Lyc LTS101600A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: B, A

## Discrepancy

(CAN) WHILE ON FINAL APPROACH TO A WELL SITE, THE PILOT HEARD A LOUD BANG FOLLOWED BY A SEVERE AIRFRAME VIBRATION.  AN AUTOROTATION WAS INITIATED AND A NORMAL LANDING ENSUED WITH NO FURTHER INCIDENT.  THE ACFT WAS INSPECTED BY MX PERSONNEL BUT NO APPARENT DEFECTS WERE FOUND.  THE ACFT REMAINS AT THE WELL SITE PENDING FURTHER INVESTIGATION.
